advertisement
Question
Posted by: sbo | 2010/03/27

pregnant or not

had a miscarriage 5 weeks ago and got the 8 weeks injection the same day,i drank stametta 7 days after and now i think i might be pregnant plz help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds unlikely that you would be pregnant.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/03/29

It sounds unlikely that you would be pregnant.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement